# SDR SWAA2019050632388

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 11,276 hours, 4,983 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 411A276011
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EMERGENCY EXIT DOOR LOWER COVER FOR STRAP MISSING.  INSTALLED COVER PER SIP.
